| Model Number |
SIG45CTAMT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the jaws did not close completely so the stapler did not fire as expected.Several times, the surgeon closed the reloads on different types of tissue, including lung parenchyma, vessel, and bronchus, but the expected firing thickness indicators did not appear on the screen, and it seemed that the jaws did not close properly.Multiple attempts were required to achieve proper device function, and sometimes after two or three tries, the issue was resolved and the device fired as intended.However, these difficulties occurred repeatedly in two different procedures on the same day.Troubleshooting steps included changing the power handle, shell, and reloads, but the issue persisted.The power handle was replaced to resolve the issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant products: sigphandle, sig power sigphandle handle, (serial #(b)(6)) sigadaptshort, sig power sigadaptshort lin short adapt, (serial #(b)(6)) sigpshell, sig power sigpshell control shell, (lot # n5e1725y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.